# SDR YENA2021070900452

- Difficulty date: July 5, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 77,802 hours, 28,535 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 80, LSC-JFK. DIRTY SOCK SMELL ON DESCENT AT 7000 DISSIPATED 5-10 MINUTES LATER ; COMPLIED WITH INFORMATION NOTICE 2017-T015F SECTION C TABLE 1. A/C IS OK FOR SVC. COULD NOT DUPLICATE SMELL PER TABLE 1 OF INFO NOTICE. NO FURTHER ACTON REQ.
